MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR
Model Number 9009
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 08/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020, clinical specialist reported that trial leads had disconnected from the percutaneous extension while home care nurse was removing the dressings.The patient is paraplegic.The disconnection damaged the extension cable when the patient was lifted onto the hoyer lift.The extension was replaced and patient is doing well.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
26 technology drive
irvine CA
MDR Report Key10560925
Report Number3002968685-2020-00077
Device Sequence Number1241127
Product Code EZW
UDI-Device Identifier10810005340288
UDI-Public10810005340288
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/26/2021
Device Model Number9009
Device Catalogue Number9009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2020
Initial Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1